# SDR SWIA200312175

- Difficulty date: July 12, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 2,868 hours, 2,242 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1743A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 24 hours, 2 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION MESSAGE APPEARED 20 MIN AFTER DEPARTURE.  REMOVED AND REPLACED LT BPSU.  RIGGED LEFT AND RIGHT BPSU IAW MM 27-51-10.  FOUND FECU POTENTIOMETER OUTSIDE LIMIT.  ADJUSTED FECU POTENTIOMETERS.  REMOVED AND REPLACED FLAP CONTROL LEVER PER CRJ MM 27-51-00.  OPS CHECK OF FLAP CONTROL LEVER GOOD.  FLAP OPS CHECK GOOD.  P/N:  7-45500-1 S/N OFF:  0470.
